# SDR HNAA2012052100797

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 46,924 hours, 52,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START WITH BLEED SELECTED OFF, ACFT FILLED WITH SMOKE.  RAN APU WITH AND WITHOUT BLEED SELECTED, NO SMOKE NOTED.  APU OIL LEVEL CHECKED GOOD.
